MathSciNet Relay Station
MathSciNet bibliographic data
MR1242056 (94k:11088) 11K45 (11L07 65C10)
Eichenauer-Herrmann, Jürgen On generalized inversive congruential pseudorandom numbers. Math. Comp. 63 (1994), no. 207, 293–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement